Thunderstorm Wind, Waushara
- When
- June 5, 1:00 AM CST
- Where
- Waushara County, Richford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.017, -89.433
Thunderstorms moved from southwest to northeast across Wisconsin during the early morning hours. ) and carried a large section of it about 60 feet away.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Thunderstorms moved from southwest to northeast across Wisconsin during the early morning hours. High winds from the storms tore the roof off a barn near Iola (Waupaca co.) and carried a large section of it about 60 feet away. The storms also downed numerous trees and power lines and knocked out electrical service to about 2,000 customers in the Fox Valley. One of the downed trees landed on a house in Redgranite (Waushara co.) and others landed on cars in Iola, and near Gilbert Lake (Waushara co.), and blocked highways near Legend Lake (Menominee co.).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 4, 8:30 PM CST, 4 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT SAT JUN 4 2005 .UPDATE... TORNADO WATCHES HAVE BEEN CANCELED FOR FCST AREA. REMAINDER OF FORECAST PRODUCTS WILL BE OUT SHORTLY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREENBAY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT SAT JUN 4 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1045 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF TONIGHT THROUGH SUNDAY EVENING THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT THROUGH SUNDAY EVENING. MORE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL AND EAST CENTRAL WISCONSIN LATE TONIGHT...THEN SPREAD NORTHEAST ACROSS THE REST OF THE FORECAST AREA ON SUNDAY MORNING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS. A BRIEF BREAK IN THE ACTION IS POSSIBLE DURING THE LATE MORNING AND EARLY AFTERNOON HOURS...BUT MORE SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED WITH THESE STORMS. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT FRIDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM TUESDAY THROUGH NEXT FRIDAY WITH A CHANCE OF THUNDERSTORMS DURING MOST OF THE TIME PERIOD. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE TONIGHT THROUGH SUNDAY EVENING. LMZ521-522-541>543-564-051100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1045 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...REST OF TONIGHT THROUGH SUNDAY EVENING THUNDERSTORMS ARE POSSIBLE SOUTH OF STURGEON BAY LATE TONIGHT...THEN ACROSS THE ENTIRE MARINE FORECAST AREA SUNDAY INTO SUNDAY EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH STRONG WINDS AND HAIL. AREAS OF FOG ARE LIKELY THROUGHOUT THE PERIOD. LOCALLY DENSE FOG MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT FRIDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM TUESDAY THROUGH NEXT FRIDAY WITH A CHANCE OF THUNDERSTORMS DURING MOST OF THE TIME PERIOD. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. KIECKBUSCH WEATHER.GOV/GREENBAY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 805 PM CDT SAT JUN 4 2005 WIZ010-018>021-030-031-035>039-045-048-049-074-050300- ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET- INCLUDING RHINELANDER...TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH AND CHILTON 805 PM CDT SAT JUN 4 2005 ...TORNADO WATCH NUMBER 392 IN EFFECT UNTIL 10 PM... TORNADO WATCH NUMBER 392 IS IN EFFECT UNTIL 10 PM FOR THE FOLLOWING COUNTIES... ONEIDA LINCOLN LANGLADE OCONTO MENOMINEE MARATHON SHAWANO TORNADO WATCH NUMBER 392 HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... WOOD PORTAGE WAUPACA OUTAGAMIE BROWN WAUSHARA WINNEBAGO CALUMET WIZ005-011-012-050300- VILAS-FOREST-FLORENCE- INCLUDING EAGLE RIVER AND CRANDON 805 PM CDT SAT JUN 4 2005 ...TORNADO WATCH NUMBER 395 IN EFFECT UNTIL MIDNIGHT... TORNADO WATCH NUMBER 395 IS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING COUNTIES... VILAS FOREST FLORENCE KIECKBUSCH WEATHER.GOV/GREENBAY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
839 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TORNADO 7 S HOGARTY 44.93N 89.31W
06/04/2005 MARATHON WI LAW ENFORCEMENT
VERY BRIEF TOUCHDOWN
&&SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 840 PM CDT SAT JUN 4 2005 WIZ011-018-019-030-050230- FOREST-LINCOLN-LANGLADE-MARATHON- INCLUDING CRANDON...TOMAHAWK...ANTIGO AND WAUSAU 840 PM CDT SAT JUN 4 2005 ISOLATED THUNDERSTORMS WERE PRODUCING BRIEF FUNNEL CLOUDS LATE THIS EVENING ACROSS PARTS OF CENTRAL AND NORTH-CENTRAL WISCONSIN. THESE FUNNELS MAY TOUCH THE GROUND FOR A MOMENT...THEN LIFT BACK UP INTO THE AIR. IF YOU SEE A FUNNEL OR TORNADO...MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR PARTS OF CENTRAL AND NORTH-CENTRAL WISCONSIN. JKL WEATHER.GOV/GREENBAY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT SAT JUN 4 2005 WIZ005-010>012-018>021-030-031-074-050245- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO- SOUTHERN OCONTO-MARATHON-SHAWANO- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...TOMAHAWK...ANTIGO AND WAUSAU 930 PM CDT SAT JUN 4 2005 ...TORNADO WATCH CANCELED... TORNADO WATCH NUMBERS 392 AND 395 FOR NORTHERN WISCONSIN HAVE BEEN CANCELED. JKL WEATHER.GOV/GREENBAY
The Green Bay radar (KGRB), 118 km away, was scanning. The volume nearest the first event began at 07:01 UTC.
12 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2005Every state in 2005This day in weather historyWarnings in Wisconsin, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458314, 5458315, 5458316, 5458317, 5458318, 5458319, 5458320, 5458321, 5458322, 5458325, 5458323, 5458324.